# SDR 2003UALA00910

- Difficulty date: November 26, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 40,900 hours, 28,077 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 616 RT STRINGER 17R.  ALSO FRAME INNER CORD CRACKED BS 616 UNDER LT STRINGER 17L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
